Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 30, NWS Louisville, KY

April 3, 202515 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 6:05 PM EDT for 15 counties in Kentucky. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2025, 6:05 PM EDT (22:05 UTC)
Expired
Apr 4, 2025, 6:00 AM EDT
In force
12 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KY, Boyle County, KY, Bullitt County, KY, Franklin County, KY, Hardin County, KY, Jefferson County, KY, Larue County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 60 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:43 PM EDT, 2 hours 22 minutes earlier. Its key messages:

  • Historic and possibly catastrophic flooding is expected across the region through the weekend. Training thunderstorms are expected to drop 5-10 inches of total rainfall through Sunday across the area. Locally higher accumulations are possible.
  • Chances for strong to severe storms continue through the day. Primary risk area is south of the Western Kentucky Fwy/Blue Ridge Pkwy. All severe hazards are possible including flooding, damaging winds, hail, and tornadoes.
  • Flooding chances linger through the weekend. Please be aware of flooding potential and do not drive into flooded areas. The depth and speed of flood waters are difficult to determine, especially at night. Turn around, don't drown.
  • Drier conditions return Monday and Tuesday with more showers and thunderstorms possible Wednesday and Thursday.
Area forecast discussion, Apr 3, 3:43 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
343 PM EDT Thu Apr 3 2025

.KEY MESSAGES...

- Historic and possibly catastrophic flooding is expected
  across the region through the weekend. Training thunderstorms
  are expected to drop 5-10 inches of total rainfall through
  Sunday across the area. Locally higher accumulations are
  possible.

- Chances for strong to severe storms continue through the day.
  Primary risk area is south of the Western Kentucky Fwy/Blue
  Ridge Pkwy. All severe hazards are possible including
  flooding, damaging winds, hail, and tornadoes.

- Flooding chances linger through the weekend. Please be aware
  of flooding potential and do not drive into flooded areas. The
  depth and speed of flood waters are difficult to determine,
  especially at night. Turn around, don't drown.

- Drier conditions return Monday and Tuesday with more showers
  and thunderstorms possible Wednesday and Thursday.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 PM EDT Thu Apr 3 2025

****SIGNIFICANT SEVERE STORM AND FLOODING THREAT CONTINUES THIS
 EVENING****

Satellite imagery this morning showed the evolution of the ongoing
complex situation across the region. Looking at the macro-scale, a
large synoptic low across eastern Canada is dropping an expansive
cold front stretching from the NE CONUS SW through central KY into
Texas. Northwest flow on the backside of this synoptic low is
pushing cooler air into the central CONUS while southerly flow over
the SE CONUS pushes warm air and copious moisture up from the Gulf.
All of these things are converging upon AR, TN, KY leading to
another active day across the region. Making things a little more
complicated, surface observations show a surface to mid level
mesoscale low across central TX that is enhancing southerly WAA and
frontogenesis between these systems.

These competing air masses are stalling out the movement of the
synoptic scale fronts which are more or less stationary from
northern MS through central TN into eastern KY in a generally west
southwest to east northeast layout. Storms motions parallel to this
boundary sets up an environment where storms can initiate on the
boundary, move along it, then more storms form behind them training
over the same areas repeatedly all day. Add to that the continued
advection of moisture into the area which essentially replenishes
the precipitable water creating a environment conducive to repeated
heavy rainfall. QPF values over the course of the next 24 hours
average around 3-4" with the min-max of the range being at least 1
inch across SE KY and topping out around 3-4 inches across central
and southwestern KY. QPF through Sunday averages around 5-6 inches
cumulative with at least 3 inches on the lower end and 9-10 inches
on the upper end. Flooding (both flash and river) is going to be an
issue, potentially catastrophic flooding is possible.

Continued warm air and moisture advection maintains instability
through the afternoon enabling the development of strong to severe
thunderstorms. High-res CAMs are a little less aggressive with the
northward movement of the front which keeps the strong to severe
potential south of the Western KY Freeway/Blue Ridge Pkwy. Tornado
potential remains active through the afternoon with 0-1km bulk shear
and storm relative helicity above 40 knots and 300 m2/s2
respectively. The convergence of these convective variables is
further south making the greatest tornado chances along the KY/TN
border gradually decreasing as you move north toward Elizabethtown.
The good news is that both SBCAPE and MUCAPE wane as the evening
progresses lowering overall severe potential after sunset. The
boundary lifts a little northward through the night enveloping the
rest of the region in rainfall through tomorrow morning.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
Issued at 335 PM EDT Thu Apr 3 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

As alluded in the previous paragraph the strong Bermuda high to
the east impedes the movement of the synoptic cold front
causing it to stagnate over the OH Valley for the next few days.
A northward surge in the upper level flow brings small breaks
in the precipitation on Friday; however, scattered showers and
thunderstorms continue through Friday. Saturday, a large upper
level low across the SW CONUS finally begins to shove the front
eastward. This is further motivated by a strong surface lee
trough. Unfortunately this strong influx will result in another
day of widespread heavy rainfall Sunday. An additional 3-4
inches are possible (adding up to the total QPF mentioned
previously of 8-10 inches of total precipitation). Fortunately,
instability remains rather lacking, but PWAT values at or above
1.5-2 inches promotes efficient heavy rainfall with 1-2 inch per
hour rates not out of the question. Rain rates and
accumulations Sunday look heavier than what we are seeing today.
The good news is that once this front rolls through, things
look to dry out Monday and Tuesday. 500mb flow turns
northwesterly behind these systems allowing a bit of a break
before another wave rolls through the area Wednesday afternoon
and Thursday bringing more showers and thunderstorms.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 133 PM EDT Thu Apr 3 2025

Quasi-stationary boundary to the south of the region is not expected
to move all that much this afternoon.  Main band of showers and
thunderstorms is likely to affect areas from NW TN through east-
central KY this afternoon.  Cigs will lower into the MVFR range with
occasional drops to IFR being possible.  Will carry a chance of
thunder at BWG/RGA, but think chances of thunder at KHNB/KSDF/KLEX
will remain low through the afternoon.  Boundary may lift a little
more later this evening in response to the low-level jet pushing
into the region.  Will carry a PROB30 at SDF late tonight, but
overall confidence here is pretty low.  LLWS will be possible at BWG
where the LLJ will impinge into the region.  Cigs overnight will be
a mix of IFR/MVFR at most locations.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...BP (WFOEAX)
LONG TERM...BP (WFOEAX)
AVIATION...MJ
Hazardous weather outlook, Apr 3, 3:56 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
356 PM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065-070-
071-042000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ066-067-072>078-081-082-042000-
Casey-Lincoln-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 107 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Special weather statement, Apr 3, 12:53 PM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
1253 PM EDT Thu Apr 3 2025

KYZ063>065-073>077-081-031745-
Hart KY-Metcalfe KY-Monroe KY-Cumberland KY-Taylor KY-Allen KY-
Barren KY-Adair KY-Green KY-
1253 PM EDT Thu Apr 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN GREEN...MONROE...
SOUTHEASTERN HART...SOUTHEASTERN TAYLOR...EASTERN ALLEN...WEST
CENTRAL CUMBERLAND...BARREN...WESTERN ADAIR AND METCALFE COUNTIES
THROUGH 145 PM EDT/1245 PM CDT/...

At 1253 PM EDT/1153 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from Glasgow to near
Westmoreland. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Scottsville, Tompkinsville, Greensburg, Edmonton, Three
Springs, Horse Cave, Gamaliel, Fountain Run, and Pickett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3664 8625 3716 8591 3734 8517 3662 8570
TIME...MOT...LOC 1653Z 246DEG 34KT 3699 8593 3664 8621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 1:44 PM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
1244 PM CDT Thu Apr 3 2025

KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1244 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...

At 1244 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Edmonton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1744Z 246DEG 39KT 3685 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 1:46 PM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
1246 PM CDT Thu Apr 3 2025

KYZ074>078-081-082-031830-
Russell KY-Metcalfe KY-Monroe KY-Cumberland KY-Barren KY-Adair KY-
Clinton KY-
1246 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CLINTON...
NORTHEASTERN MONROE...SOUTHWESTERN RUSSELL...NORTHERN CUMBERLAND...
SOUTHEASTERN BARREN...ADAIR AND SOUTHERN METCALFE COUNTIES THROUGH
130 PM CDT...

At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Edmonton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Tompkinsville, Edmonton, Burkesville, Leslie, Cundiff,
Curtis, Absher, Bliss, and Grider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3672 8570 3691 8581 3723 8523 3688 8503
TIME...MOT...LOC 1746Z 246DEG 39KT 3686 8563

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Apr 3, 2:04 PM EDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Louisville KY
104 PM CDT Thu Apr 3 2025

KYZ063-064-074-076-077-031845-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
104 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREEN...SOUTHEASTERN
HART...CENTRAL BARREN...WEST CENTRAL ADAIR AND NORTHERN METCALFE
COUNTIES THROUGH 145 PM CDT...

At 104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Greensburg, Edmonton, Three Springs, Pickett, Node, Coral
Hill, Lecta, Haywood, and Bliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.

&&

LAT...LON 3686 8601 3704 8610 3729 8548 3704 8535
TIME...MOT...LOC 1804Z 247DEG 46KT 3699 8597

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Local storm report, Apr 3, 2:22 PM EDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
222 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     Flood            1 SW Franklin           36.72N 86.58W
04/03/2025                   Simpson            KY   Emergency Mngr

            Spoke with EM and he reports widespread
            flooding and road closures across Simpson
            County.

&&

CG
Local storm report, Apr 3, 6:05 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
605 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Flash Flood      2 WNW Wisdom            37.01N 85.73W
04/03/2025                   Metcalfe           KY   Emergency Mngr

            Water rescue along Dripping Springs Bragg
            Rd.

&&

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:03 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 8:28 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 8:53 PM EDTSpecial Weather StatementLMKHart37 min
Apr 2, 10:19 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 10:35 PM EDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 10:52 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 10:53 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 10:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 10:58 PM EDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 11:29 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 11:31 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 11:39 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 11:57 PM EDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 3, 12:00 AM EDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 3, 12:02 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 3, 12:19 AM EDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 3, 12:20 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 3, 12:26 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 3, 12:28 AM EDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 3, 12:41 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 3, 12:47 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 3, 12:54 AM EDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 1:01 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 1:02 AM EDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 1:03 AM EDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 1:12 AM EDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 1:14 AM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 1:18 AM EDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 1:21 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 1:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 1:30 AM EDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 1:36 AM EDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 1:51 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 1:59 AM EDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 2:02 AM EDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 2:06 AM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 2:07 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 2:13 AM EDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 2:20 AM EDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 2:29 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 2:31 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 2:40 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 2:53 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 2:58 AM EDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 3:03 AM EDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 3:23 AM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 4:20 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 4:49 AM EDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 4:49 AM EDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 5:12 AM EDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 5:28 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 5:57 AM EDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 6:11 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 6:29 AM EDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 6:39 AM EDTTornado WarningLMKClinton36 min
Apr 3, 6:46 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 8:33 AM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 8:47 AM EDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 8:47 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 8:49 AM EDTRiver Flood WarningLMKOhio24 days
Apr 3, 10:32 AM EDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 10:42 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 10:45 AM EDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 10:57 AM EDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 11:11 AM EDTTornado WarningLMKClinton19 min
Apr 3, 11:33 AM EDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 11:37 AM EDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 11:45 AM EDTRiver Flood WarningLMKWarren4 days
Apr 3, 11:54 AM EDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 11:57 AM EDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 12:07 PM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 12:16 PM EDTRiver Flood WarningLMKFranklin5 days
Apr 3, 12:18 PM EDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 12:35 PM EDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 12:53 PM EDTRiver Flood WarningLMKHancock12 days
Apr 3, 12:53 PM EDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 12:53 PM EDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 1:02 PM EDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 1:27 PM EDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 1:44 PM EDTSpecial Weather StatementLMKAdair, Metcalfe46 min

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.